# SDR DXTA2023052286860

- Difficulty date: May 21, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N393QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500356
- Aircraft time: 5,881 hours, 4,628 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Module
- Part number: DAP0010102
- Part serial: 016PM
- Condition: Defective
- Location: Brake Sys
- Stage of operation: LD
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT MLG BRAKE: REPEAT WRITE-UP. ON LANDING AND TAXI IN, A NOTICEABLE BRAKE PULSE OR OSCILLATION. MOST NOTABLE FROM 80 KTS DOWN TO ABOUT 20 KTS. NOT SURE IF ITS LEFT OR RIGHT SIDE, MOST PROBABLY BOTH SIDES, AS THERE IS NO PULLING TO ONE DIRECTION.  R & R  BRAKE CONTOL MODULE IAW MM 32-41-07, COMPLIED WITH HYD SYSTEM OPS CHECK IAW MM 29-10-00. COMPLIED WITH BRAKE SYSTEM FUNCIONAL CHECK IAW MM 32-41-00. OPS/ FUNCTIONAL CHECKS GOOD. NO FURTHER DEFECTS NOTED AT THIS TIME.
